# SDR CA010629030

- Difficulty date: May 11, 2001
- Submitted: July 5, 2001
- Operation: Air carrier
- Make and model: Pilats PC1245
- Aircraft time: 1,087 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 2432 · Battery/Charger System
- Part: Connector
- Part number: 9717516104
- Condition: Dirty
- Location: Battery
- Part time: 1,401 hours, 953 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

(CAN) CRUISE ON HOMEWARD LEG OF FLT PILOT NOTICED ON OV ERHEAD ELECTICAL PANEL THAT BATTERY NR 2 DISPLAY WAS INDICATING A DECREASING VOLTAGE WITH AN INCREASING NEGATIVE AMPS. GEN. NR 2 IND WAS INDICATING A VIRTUAL ZERO AMPS WITH A 29.3 VOLTS. WITH NO OTHER WARNINGS INDICATED PILOT DECIDED TO EIMINATE NR 2 BATTERY BY SWITCHING OFF NR 2 BATTERY MASTER SWITCH. UPONRETURN ING TO BASE A RUNUP WAS CONDUCTED & IT WAS DETERMINED THAT 32 GEN MUST NOT BE ON LINE IN SYS VIA NR 2 GEN RELAY. CONNECTOR WAS REMVD FROM RELAY (PILATUS P/N 9717516104 & WAS  CLEAED WITH A CONTACT CLEANER & RE-ATTACHED, POST RUNUP INDICATED THAT ALL SYSS WERE NOW FUNCTIONING PROPERLY. MULTIPLE ATTEM
